skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Plane problem of propagation of magnetoelastic waves in perfectly conducting isotropic media (in Russian)

Authors:
Publication Date:
Research Org.:
Inst. of Mechanics, Erevan
OSTI Identifier:
4230221
Alternate Identifier(s):
OSTI ID: 4230221
NSA Number:
NSA-32-007476
Resource Type:
Journal Article
Resource Relation:
Journal Name: Izv. Akad. Nauk Arm. SSR, Ser. Mekh., v. 27, no. 5, pp. 27-46; Other Information: Orig. Receipt Date: 31-DEC-75
Country of Publication:
Sudan
Language:
Russian
Subject:
N62200* --Physics (Fluid)--Magnetofluid Mechanics; *MAGNETOHYDRODYNAMICS-- WAVE PROPAGATION; ELASTICITY; VELOCITY

Citation Formats

Danoyan, Z.N.. Plane problem of propagation of magnetoelastic waves in perfectly conducting isotropic media. Sudan: N. p., 1974. Web.
Danoyan, Z.N.. Plane problem of propagation of magnetoelastic waves in perfectly conducting isotropic media. Sudan.
Danoyan, Z.N.. Tue . "Plane problem of propagation of magnetoelastic waves in perfectly conducting isotropic media". Sudan.
@article{osti_4230221,
title = {Plane problem of propagation of magnetoelastic waves in perfectly conducting isotropic media},
author = {Danoyan, Z.N.},
abstractNote = {},
doi = {},
journal = {Izv. Akad. Nauk Arm. SSR, Ser. Mekh., v. 27, no. 5, pp. 27-46},
number = ,
volume = ,
place = {Sudan},
year = {Tue Jan 01 00:00:00 EST 1974},
month = {Tue Jan 01 00:00:00 EST 1974}
}